Very Desparate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chasecadet
New Member


Date Joined Sep 2007
Total Posts : 7
   Posted 9/5/2008 1:18 PM (GMT -6)   
I've been getting migraines for 6 years now.  Each year it gets worse.  I'm 30yrs old and have about 15 migraines a month.  If anyone has reason to complain it's me.  I've been to many neurologist & other doctors (eye, stomach, accupuncture, etc).  I have taken numerous preventatives but hate most of them because of their side effects.  The last one I was on made my hair fall out.  Most of the ones that actually work make me gain weight which is even more depressing.  I've been off my preventatives for about a month now and things are really bad so I know I need to find another one.  I need help since I've taken so many.  I would like one where it doesn't cause weight gain, sexual side effects, hair falling out (of course).  I take Zomig nasal & Amerge for the pain now.  They work pretty good.  I also have Ulcerative Colitis which is connected to the migraines as told to me by my accupuncturist.  I also taken birth control (a very low dose).  I wish I didn't need to take it since it is supposed to cause migraines but I don't want to get pregnent and I've exhausted all other options.  Can anyone give some good options for preventatives that don't have the side effects that I hate?  I liked the weight lose from the Topamax but we all know how hard it is to stay on that med long term.  I want to have a rich and full life and not be limited to things because of my head.

manicpanicchick
New Member


Date Joined Sep 2008
Total Posts : 1
   Posted 9/5/2008 1:50 PM (GMT -6)   
gosh, you sound so fed up, and no bloody wonder! thats awful! Treatment that causes your hair to fall out! that must be soo distressing! I have hemiplegic migranes. They r so sever they last for about 3-4 days and i literally feel like Im dying! Last one ended me in hospital for 2 days. it ake amitryptiline (just started last week) feels o tired on it! and got new wafer things called maxamelt for the headaches. not used them yet, but u put them on your tounge and they vapourise into a gas! so ill let u know if they work! Im still suffering form slight paralysis on my right side (that 2 weeks now after last attack) although slowly getting better! i hope u find something that can help u

x
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 9:17 AM (GMT -6)
There are a total of 2,856,534 posts in 313,414 threads.
View Active Threads


Who's Online
This forum has 155062 registered members. Please welcome our newest member, Mabsdun_6.
512 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, kernel.panic42, 81GyGuy, JNF, Asnape3228, Woogy, Scaredy Cat, davidgraham5, Skypilot56, KittyJ, Matthew.be, AZ Guy, brucen36


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer